# SDR A6WA202101318085

- Difficulty date: December 15, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Skin
- Part number: 601R31062
- Part serial: NSN
- Condition: Dented
- Location: Fs 310+1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT L/H SKIN AT PAX DOOR CUTOUT HAS 1 EACH DENT AT FS 310.00+1" AND S13L+1.5".  DENT DIMENSIONS ARE: (P1) .400L X .300W X .032D. EVALUATED DENT AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31 REV. 38.  ****************AIRCRAFT REMOVED FROM SERVICE***********************  HAND DRESSED DAMAGED AREA TO ORIGINAL CONTOUR OF SKIN. VERIFIED NO CRACKS. VERIFIED NO LOOSE/PULLED FASTENERS AND NO DAMAGE TO UNDERLYING STRUCTURE COMMON TO  REPAIR AREA. HFEC PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH.  RE-EVALUATED SKIN AND FOUND WITHIN LIMITS IAW MHIRJ REO 601R-53-21-3523 REV (--) DATED 2022-01-14. ALL WORK PERFORMED IAW MHIRJ REO 601R-53-21-3523 REV (--) DATED 2022-01-14. WORK COMPLETED AT AERSALE CRS4AER685B ON W/O #003526 CARD #20038.  N438AW   TT:39,745:56   TC: 39,335
